# SDR VTZA96319

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 810
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Directional Gyro
- Part number: 258719343
- Condition: Intermittent
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 6319 - IAD-CLE - LANDED AIRCRAFT AS SCHEDULED AT CLE DUE TO NR 1 DIRECTION GYRO INTERMITTENTLY FAILED IN FLIGHT.  AIRCRAFT WENT TO GATE, NO FURTHER INCIDENTS.  AIRCRAFT WAS FERRIED TO IAD.  MAINTENANCE REMOVED AND REPLACED DIRECTIONAL GYRO, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
